# SDR UIEA201906214536

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,536 hours, 18,817 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 54900502028
- Condition: Malfunctioned
- Location: Flow Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU REVERSE FLOW FAULT. REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08. OPS CHECK GOOD. )
